Moeen Moghadas, F.. (1390). A New Heuristic Solution Method for Maximal Covering Location-Allocation Problem with M/M/1 Queueing System. , 23(1), 67-75.
F. Moeen Moghadas. "A New Heuristic Solution Method for Maximal Covering Location-Allocation Problem with M/M/1 Queueing System". , 23, 1, 1390, 67-75.
Moeen Moghadas, F.. (1390). 'A New Heuristic Solution Method for Maximal Covering Location-Allocation Problem with M/M/1 Queueing System', , 23(1), pp. 67-75.
Moeen Moghadas, F.. A New Heuristic Solution Method for Maximal Covering Location-Allocation Problem with M/M/1 Queueing System. , 1390; 23(1): 67-75.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.